Wiley.com
Print this page Share

Continuous Univariate Distributions, Volume 1, 2nd Edition

ISBN: 978-0-471-58495-7
784 pages
October 1994
Continuous Univariate Distributions, Volume 1, 2nd Edition (0471584959) cover image

Description

The definitive reference for statistical distributions

Continuous Univariate Distributions, Volume 1 offers comprehensive guidance toward the most commonly used statistical distributions, including normal, lognormal, inverse Gaussian, Pareto, Cauchy, gamma distributions and more. Each distribution includes clear definitions and properties, plus methods of inference, applications, algorithms, characterizations, and reference to other related distributions. Organized for easy navigation and quick reference, this book is an invaluable resource for investors, data analysts, or anyone working with statistical distributions on a regular basis.

See More

Table of Contents

Continuous Distributions (General).

Normal Distributions.

Lognormal Distributions.

Inverse Gaussian (Wald) Distributions.

Cauchy Distribution.

Gamma Distributions.

Chi-Square Distributions Including Chi and Rayleigh.

Exponential Distributions.

Pareto Distributions.

Weibull Distributions.

Abbreviations.

Indexes.
See More

This Title is Part of the Following Set

by Norman L. Johnson, Adrienne W. Kemp, Samuel Kotz
US $1,120.00 Buy
See More

Buy Both and Save 25%!

+

Continuous Univariate Distributions, Volume 1, 2nd Edition (US $278.00)

-and- Univariate Discrete Distributions, 3e Set (US $1,120.00)

Total List Price: US $1,398.00
Discounted Price: US $1,048.50 (Save: US $349.50)

Buy Both
Cannot be combined with any other offers. Learn more.
Back to Top